Most bros have a gym buddy – someone who can pump them up and push them to their limits in a mildly homoerotic manner. Whilst this type of support system can prove highly effective, it can be extremely depressing to see your buddy get better results than you, despite the fact that you are both putting in the same work.
These days, you can’t always assume his results are au naturale – he very well might be on the juice. Here are a few ways to tell.
Drastic Size Difference
He’s jacked. Two weeks ago, he wasn’t. Gains like that don’t happen naturally. Look for stretch marks on his arms and legs – his skin was just stretched too far too fast, and it will try to fight back.
Your bro used to be shy and introverted… he’d go out to the clubs with you and the other boys, but he’d always be the one leaving the bar alone. Now, he’s getting it in every night, and he can’t walk past reflective surfaces without getting his flex on. His Facebook is becoming filled with shirtless pictures that he pretends someone else took, but it is quite obvious he used self-timer. You can argue that anyone who is getting jacked would become more confident, but if he’s on the roids, he is a little too jacked and too confident.
He used to wait up for you to go to the gym, but now he’s there between every class, whether you accompany him or not. He uses this nonstop exercising as his excuse to explain why he can lift 70 lbs more than normal on the bench, but gains like that… don’t be afraid to call ‘bullshit.’
You just caught your bro crying over one of those animal shelter commercials on TV. When you called him out on it, he kicked your ass and then started crying out of guilt for hurting you. Any little thing will set him off, and he will seem to have man-PMS.
Your buddy suddenly looks like he’s prepubescent. He’s got acne everywhere. His back looks like a minefield, so when his shirt is off, he will always position himself in a way that you can only see the front of his body. Have some fun, and whenever you can, give him a good pat on the back. He will reel over in pain from being slapped on one of his new-found acne cysts.
You notice he’s spending every second that he’s not in the gym eating. He needs to consume a lot more calories and a lot more water, to feed the HGH coursing throughout his body.
If your gym buddy is showing two or more of these symptoms, he’s more than likely using steroids. While you are justifiably jealous of his gains and all of the attention he’s getting, take satisfaction in this fact: steroids make testicles stop actively producing testosterone, so they shrink. So, he may look big, but he’s got a zit-filled back and tiny balls.